Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neurothopy in Toes
Jun 18, 2008

Hello is Neurothopy common in HIV + patients. My CD4 count is 280 vl 220,000. I just recently re-started meds. Is it serious and does it go away with treatment. Should I be concerned sometimes it hurt so bad I can't sleep.

Response from Dr. Young

Thank you for your post.

Neuropathy is a common and often serious complication of HIV infection. Treatment with current HIV medications sometime, but not always, helps with the symptoms. There are a number of alternative treatments too- including medications like Neurontin and Lyrica. It's also relevant to make sure that there isn't a different cause for the foot pain (like syphilis, vitamin B12 deficiency or anatomic problems).

Your symptoms sound bad enough that I would definitely bring this to the attention of your healthcare provider.

Best of luck, BY



Previous
going back to original meds after switching??
Next
what is pulmonia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement